Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE SYSTEM; NEUROBLATE® SYSTEM
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MONTERIS MEDICAL NEUROBLATE SYSTEM; NEUROBLATE® SYSTEM
Model Number
20360
Health Effect - Clinical Code
Cerebral Edema (4403)
Date of Event
12/19/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the that the patient experienced increased edema and surgery that needed craniotomy same day of the procedure.
New Search
Submit an Adverse Event Report
Brand Name
NEUROBLATE SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer
(Section D)
MONTERIS MEDICAL
14755 27th avenue n
suite c
plymouth MN 55447
MDR Report Key
11123233
Report Number
3009970070-2020-00091
Device Sequence Number
13677270
Product Code
GEX
UDI-Device Identifier
00816589020656
UDI-Public
00816589020656
Combination Product (Y/N)
N
Initial Reporter State
MN
Initial Reporter Country
US
PMA/510(K) Number
K131955
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative,study
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
12/31/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
20360
Device Catalogue Number
NB102
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
12/02/2020
Initial Report FDA Received Date
01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;